MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 3.25MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS32512
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after deployment of the stent (subject device), the physician attempted to track the catheter back over the delivery wire which was through the stent (subject device).After re-crossing the stent (subject device), the catheter seemed to get stuck at the resheath pad.The physician explained he was feeling the excessive force when trying to track the catheter further over the delivery wire.He pulled the catheter back and retracted it over the resheath pad.There was a force and a release of force as the catheter went past the resheath marker.At this point, he pulled out the delivery wire.When we visually inspected the delivery wire, the resheath pad had moved and was located at the distal tip of the stent delivery wire (subject device), just proximal to the distal marker and petals.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
The device is not available to manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system, there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the sdw (stent delivery wire) was found to be kinked/bent, the sdw resheath pad was found to be dislocated, there was no sdw (stent delivery wire) breakage noted, and the stent was not returned.(the stent was used in the procedure).A functional test was not performed, the reported event was not confirmed during visual inspection.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported sdw (stent delivery wire) fracture was not confirmed.The device interaction with another device could not be confirmed during analysis as the event is procedure/patient related.The device failed to meet specification when received for complaint investigation based on the analyzed anomalies noted to the device.The device was analyzed.The sdw was found to be kinked/bent.There was no sdw breakage/fracture noted during the analysis.An assignable cause of not confirmed will be assigned to the reported ¿sdw broken/fractured during use¿, as the defect was not confirmed.An assignable cause of undeterminable will be assigned to the reported ¿device interaction with another device¿, as there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause.An assignable cause of handling damage will be assigned to analyzed ¿sdw kinked/bent¿ as this complaint appears to be associated with handling of the product or portion of the product during the procedure.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
SURPASS EVOLVE 3.25MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14283291
Report Number3008881809-2022-00204
Device Sequence Number15139306
Product Code OUT
UDI-Device Identifier07613327385625
UDI-Public07613327385625
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2024
Device Model NumberFDS32512
Device Catalogue NumberFDS32512
Device Lot Number22748458
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer07/15/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XT - 27 CATHETER (STRYKER)
Patient SexUnknown